EconPapers    
Economics at your fingertips  
 

A note on the embeddability conditions in the case of integrated carma (2, 1) stochastic process with single and double zero roots

Vladimir Andric and Sanja Nenadovic

Journal of Time Series Analysis, 2024, vol. 45, issue 4, 660-668

Abstract: We derive embeddability conditions for the integrated CARMA (2, 1) stochastic process with single and double zero roots in the case of stock variables.

Date: 2024
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1111/jtsa.12730

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:45:y:2024:i:4:p:660-668

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782

Access Statistics for this article

Journal of Time Series Analysis is currently edited by M.B. Priestley

More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-19
Handle: RePEc:bla:jtsera:v:45:y:2024:i:4:p:660-668